Four-manifolds with 1/4-pinched flag curvatures

Andrews, Ben and Nguyen, Huy (2009) Four-manifolds with 1/4-pinched flag curvatures. Asian Journal of Mathematics, 13 2: 251-270. doi:10.4310/AJM.2009.v13.n2.a5

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Andrews, Ben
Nguyen, Huy
Title Four-manifolds with 1/4-pinched flag curvatures
Journal name Asian Journal of Mathematics   Check publisher's open access policy
ISSN 1093-6106
Publication date 2009-06
Sub-type Article (original research)
DOI 10.4310/AJM.2009.v13.n2.a5
Open Access Status
Volume 13
Issue 2
Start page 251
End page 270
Total pages 20
Place of publication Somerville, MA, United States
Publisher International Press
Language eng
Formatted abstract
The Ricci flow on a compact four-manifold preserves the condition of pointwise 1/4- pinching of flag curvatures. Any compact Riemannian four-manifold with 1/4-pinched flag curvatures is either isometric to CP2 or diffeomorphic to a space-form.
Keyword Ricci flow
Sphere theorem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 19:37:48 EST by System User on behalf of Scholarly Communication and Digitisation Service